# SDR SWAA2020030442051

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL WAS CRACKED BS 727A-727B LBL 21 WL 155         R&R AFT CARGO BAY INTERCOSTAL B.S. 727A-727B LBL 21. WL155 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 146A7500 P.O. # 744027/6
